Small-time asymptotics of stopped Lévy bridges and simulation schemes with controlled bias

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01022961
Contributor : Serena Benassù <>
Submitted on : Friday, July 11, 2014 - 12:02:40 PM
Last modification on : Sunday, March 31, 2019 - 1:14:40 AM

Identifiers

  • HAL Id : hal-01022961, version 1

Citation

J. Figueroa-Lopez, P. Tankov. Small-time asymptotics of stopped Lévy bridges and simulation schemes with controlled bias. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2013, 20 (3), pp.1126-1164. 〈hal-01022961〉

Share

Metrics

Record views

115